# SDR DL757002075

- Difficulty date: October 19, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 44,094 hours, 22,134 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33206
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS DENTED AND GOUGED AT FS 620 AND STRINGERS 16L AND 17L.  THE DAMAGE WAS REMOVED BY CUTTING OUT THE SKIN OVER A 14.5 X 14.5 INCH AREA.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER INSTALLED PER ER/A 378785-14, REV B.
